MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI CMV IGG (CVG); IMMULITE 2000 CMV IGG (CVG)

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI CMV IGG (CVG); IMMULITE 2000 CMV IGG (CVG)
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer observed a negative immulite 2000 xpi cmv igg (cvg) result for a patient in (b)(6) 2022.The patient was tested again in (b)(6) 2022 on the atellica im cmv igg and the result was positive.The customer then tested a sample on the atellica im cmv igg assay from this patient that was drawn in 2019 and the result was positive.Based on the positive atellica im cmv igg results, the customer assumes that the negative immulite 2000 xpi cmv igg result is discordant.The limitations section of the instructions for use states the following: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer observed a negative immulite 2000 xpi cmv igg (cvg) result for a patient in (b)(6) 2022.The patient was tested again in (b)(6) 2022 on the atellica im cmv igg and the result was positive.The customer then tested a sample on the atellica im cmv igg assay from this patient that was drawn in 2019 and the result was positive.Based on the positive atellica im cmv igg results, the customer assumes that the negative immulite 2000 xpi cmv igg result is discordant.It is unknown if the negative immulite 2000 xpi cmv igg (cvg) result was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, negative cmv igg patient result.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2022-00300 was filed on september 14, 2022.An outside of the united states (ous) customer observed a negative immulite 2000 xpi cmv igg (cvg) result for a patient in april 2022.The patient was tested again in august 2022 on the atellica im cmv igg and the result was positive.The customer then tested a sample on the atellica im cmv igg assay from this patient that was drawn in 2019 and the result was positive.Based on the positive atellica im cmv igg results, the customer assumes that the negative immulite 2000 xpi cmv igg result is discordant.Additional information - september 23, 2022: it was originally unknown whether the initial result was reported but it has been confirmed that the original negative result was reported to the physician who did not question the result.The customer provided information that the sample is from a pregnant patient.Siemens has completed the investigation into an initial negative immulite 2000 xpi cmv igg (cvg) sample that repeated reactive on the atellica im cmv igg assay.Siemens was unable to review files as files are no longer available.In house release data was reviewed and there were no samples that changed clinical interpretation from lot 365 to lot 366.Siemens is unable to determine if the sample would repeat on lot 365 as the sample was not repeated.Siemens requested samples for testing however no samples were provided.There are no further reported discrepants as customer moved testing to atellica im platform.System is operational for all other assays and there is no further action required.No product non conformance identified.

Brand Name
IMMULITE 2000 XPI CMV IGG (CVG)
Common Device Name
IMMULITE 2000 CMV IGG (CVG)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key15422835
Report Number1219913-2022-00300
Device Sequence Number7709268
Product Code LFZ
UDI-Device Identifier00630414961231
UDI-Public00630414961231
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K993952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberN/A
Device Catalogue Number10381309
Device Lot Number365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown